JournalsprimsVol. 6, No. 1pp. 189–192

Corrections to "Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System"

  • Jun Uchiyama

    Kyoto University, Japan
Corrections to "Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System" cover
Download PDF

Cite this article

Jun Uchiyama, Corrections to "Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System". Publ. Res. Inst. Math. Sci. 6 (1970), no. 1, pp. 189–192

DOI 10.2977/PRIMS/1195194190